Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 148706, 15 pages
http://dx.doi.org/10.1155/2012/148706
Research Article

A Generalization of a Logarithmic Sobolev Inequality to the Hölder Class

1Mathematics Department, School of Arts and Sciences, Lebanese International University (LIU), Beirut Campus, Al-Mouseitbeh, P.O. Box 14-6404, Beirut, Lebanon
2Mathematics Department, Faculty of Sciences, Lebanese University, Hadeth, Beirut, Lebanon

Received 6 December 2010; Accepted 14 December 2010

Academic Editor: Lars Erik Persson

Copyright © 2012 H. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Ibrahim, “A critical parabolic Sobolev embedding via Littlewood-Paley decomposition,” preprint.
  2. T. Ogawa, “Sharp Sobolev inequality of logarithmic type and the limiting regularity condition to the harmonic heat flow,” SIAM Journal on Mathematical Analysis, vol. 34, no. 6, pp. 1318–1330, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Brézis and T. Gallouet, “Nonlinear Schrödinger evolution equations,” Nonlinear Analysis, vol. 4, no. 4, pp. 677–681, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Brézis and S. Wainger, “A note on limiting cases of Sobolev embeddings and convolution inequalities,” Communications in Partial Differential Equations, vol. 5, no. 7, pp. 773–789, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. O. A. Ladyženskaja, V. A. Solonnikov, and N. N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, Vol. 23, American Mathematical Society, Providence, RI, USA, 1967.
  6. H. Ibrahim, M. Jazar, and R. Monneau, “Global existence of solutions to a singular parabolic/Hamilton-Jacobi coupled system with Dirichlet conditions,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 346, no. 17-18, pp. 945–950, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Ibrahim and R. Monneau, “On a parabolic logarithmic Sobolev inequality,” Journal of Functional Analysis, vol. 257, no. 3, pp. 903–930, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Engler, “An alternative proof of the Brezis-Wainger inequality,” Communications in Partial Differential Equations, vol. 14, no. 4, pp. 541–544, 1989. View at Google Scholar · View at Zentralblatt MATH
  9. H. Kozono, T. Ogawa, and Y. Taniuchi, “The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations,” Mathematische Zeitschrift, vol. 242, no. 2, pp. 251–278, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Kozono, T. Ogawa, and Y. Taniuchi, “Navier-Stokes equations in the Besov space near L and BMO,” Kyushu Journal of Mathematics, vol. 57, no. 2, pp. 303–324, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Kozono and Y. Taniuchi, “Limiting case of the Sobolev inequality in BMO, with application to the Euler equations,” Communications in Mathematical Physics, vol. 214, no. 1, pp. 191–200, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Triebel, Theory of Function Spaces, vol. 78 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1983.
  13. H. Triebel, Theory of Function Spaces. III, vol. 100 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 2006.
  14. M. Bownik, “Anisotropic Triebel-Lizorkin spaces with doubling measures,” The Journal of Geometric Analysis, vol. 17, no. 3, pp. 387–424, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Bownik, “Duality and interpolation of anisotropic Triebel-Lizorkin spaces,” Mathematische Zeitschrift, vol. 259, no. 1, pp. 131–169, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Frazier and B. Jawerth, “A discrete transform and decompositions of distribution spaces,” Journal of Functional Analysis, vol. 93, no. 1, pp. 34–170, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Bownik, “Anisotropic Hardy spaces and wavelets,” Memoirs of the American Mathematical Society, vol. 164, no. 781, p. vi+122, 2003. View at Google Scholar · View at Zentralblatt MATH
  18. W. Farkas, J. Johnsen, and W. Sickel, “Traces of anisotropic Besov-Lizorkin-Triebel spaces—a complete treatment of the borderline cases,” Mathematica Bohemica, vol. 125, no. 1, pp. 1–37, 2000. View at Google Scholar · View at Zentralblatt MATH